# SDR AALA202307118634

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 71,515 hours, 27,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00003242
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 64,750 hours, 26,537 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY EXIT LIGHTS ILLUMINATED IN FLIGHT AND FLIGHT CREW CAN NOT TURN THEM OFF, AND EXTREMELY BRIGHT AT NIGHT. MAINTENANCE REPLACED THE #1 CIDS DIRECTOR PER AMM 23-73-34 (AALA202307118634) AND RELAY 8WL PER TSM 33-51-00-810-819-A. (AALA202307114149) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
